# SDR UALA2013011600270

- Difficulty date: January 14, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 57,492 hours, 21,562 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part serial: 540JB
- Condition: Unsecure
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

POSSIBLE FUEL LEAK ON LEFT WING.  SECURED PANEL 540JB.  NO LEAKS NOTED.
